# SDR CALA0300006

- Difficulty date: January 9, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 48,566 hours, 23,371 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Sta 1415
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN LONGERON 2L AT AFT SIDE OF BELTFRAME, STA 1415. A LONGERON SPLICE WAS INSTALLED IAW SRM 53-02.
